Cryptanalysis of A New Method of Cryptography using Laplace Transform Hyperbolic Functions

M. Tuncay Gençoğlu

Abstract


Although Laplace Transform is a good application field in the design of cryptosystems, many encryption algorithm proposals become unsatisfactory for secure communication since cryptanalysis studies are not sufficient. One of the important factors resulting in poor proposals is the fact that security analysis of the proposed encryption algorithms is performed with only statistical tests and experimental results. In this study, a general attack scenario was given in order to conduct security analyses of Laplace Transform based cryptosystems. The application of proposed general attack scenario was shown on recently proposed Laplace Transform based encryption scheme.

Keywords


Laplace transform; Cryptography; Cryptanalysis; A general attack scenario

Full Text:

PDF

References


D.S. Bodkhe and S.K. Panchal, Use of Sumudu transform in cryptography, Bulletin of the Marathwada Mathematical Society 16 (2) (2015), 1 – 6.

A.P. Hiwarekar, A new method of cryptography using Laplace transform, International Journal of Mathematical Archive 3 (3) (2012), 1193 – 1197.

A.P. Hiwarekar, A new method of cryptography using Laplace transform of Hyperbolic functions, International Journal of Mathematical Archive 4 (2) (2013), 208 – 213.

G. Naga Lakshmi, B. Ravi Kumar and A. Chandra Sekhar, A cryptographic scheme of Laplace transforms, International Journal of Mathematical Archive 2 (12) (2011), 2515 – 2519.

M.T. Gençoğlu, Use of integral transform in cryptology, Science and Eng. J of Fırat Univ. 28 (2) (2016), 217 – 220.

C. Li and K.-T. Lo, Optimal quantitative cryptanalysis of permutation–only multimedia ciphers against plaintext attacks, Signal Processing 91 (2011), 949 – 954.

X. Ge, F. Liu, B. Lu and C. Yang, Improvement of Rhoumasattacks on Gaoalgorithm, Physics Letters A 374 (2010), 1362 – 1367.

M. Safkhani, P. Lopez, J. Hernandez-Castroc and N. Bagheri, Cryptanalysis of the Cho et al. protocol: A hash-based RFID tag mutual authentication protocol, Journal of Computational and Applied Mathematics 259 (2014), 571 – 577.

E.B. Kavun, E. Tischhauser and T. Yalçın, Large-scale high-resolution computational validation of novel complexity models in linear cryptanalysis Andrey-Bogdanov, Journal of Computational and

Applied Mathematics 259 (2014), 592 – 598.

M.T. Sakallı and B. Aslan, On the algebraic construction of cryptographically good (32times 32) binary linear transformations, Journal of Computational and Applied Mathematics 259 (2014), 485 – 494.


Refbacks

  • There are currently no refbacks.


eISSN 0975-8607; pISSN 0976-5905